Alert archive / Montana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 8, 2013, 2:26 PM MDT for Fergus County, Judith Basin County, Montana. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2013, 2:26 PM MDT (20:26 UTC)
- Expired
- Jul 8, 2013, 3:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Fergus County, MT, Judith Basin County, MT
The radar
The Billings radar (KBLX), 141 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 2:30 PM MDT | HAIL 1.75 | 5 Se Moore, MT | |
| Jul 8, 2:40 PM MDT | HAIL 1.5 | 10 S Moore, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:04 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
828 WUUS55 KTFX 082026 SVRTFX MTC027-045-082100- /O.NEW.KTFX.SV.W.0049.130708T2026Z-130708T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 226 PM MDT MON JUL 8 2013 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL FERGUS COUNTY IN CENTRAL MONTANA... THIS INCLUDES THE CITY OF LEWISTOWN... SOUTHEASTERN JUDITH BASIN COUNTY IN CENTRAL MONTANA... * UNTIL 300 PM MDT * AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF MOORE...MOVING EAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE HOBSON...LEWISTOWN AND MOORE. THIS ALSO INCLUDES HIGHWAY 200 BETWEEN MILE MARKERS 55 AND 100. HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHWEST MONTANA. && LAT...LON 4719 10914 4676 10891 4675 10994 4703 11003 TIME...MOT...LOC 2026Z 282DEG 39KT 4691 10973 $$ PAN
1 follow-up statement
013 WWUS55 KTFX 082048 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 248 PM MDT MON JUL 8 2013 MTC027-045-082100- /O.CON.KTFX.SV.W.0049.000000T0000Z-130708T2100Z/ FERGUS MT-JUDITH BASIN MT- 248 PM MDT MON JUL 8 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR EXTREME EAST CENTRAL JUDITH BASIN AND SOUTH CENTRAL FERGUS COUNTIES... AT 244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTHEAST OF MOORE...OR 16 MILES SOUTH OF LEWISTOWN...MOVING EAST AT 45 MPH. THIS ALSO INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 1 AND 39. THIS ALSO INCLUDES HIGHWAY 200 BETWEEN MILE MARKERS 65 AND 100. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORESTGROVE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHWEST MONTANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4677 10972 4707 10978 4719 10914 4676 10891 TIME...MOT...LOC 2048Z 282DEG 39KT 4683 10940 $$ PAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 11:52 AM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 8, 11:52 AM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1152 AM MDT Mon Jul 8 2013 .UPDATE... Raised POPS for this morning for portions of North Central Montana were a line of thunderstorms are tracking through. Conditions this afternoon will still be favorable for additional thunderstorms development across central Montana as a cold front passes through the area. Increasing flow aloft and instability will help generate stronger storms, with some of them becoming severe with large hail and damaging winds. Langlieb && .AVIATION... UPDATED 1749Z. Central Montana is under the influence of unsettled, southwest flow ahead of an approaching shortwave. Instability will increase this afternoon and widespread thunderstorm activity is expected to continue late into the evening. Main threat will be strong, gusty outflow from thunderstorms. Most hail will be one half inch or less although some hail near one inch will be possible. Storms will diminish during the evening and Tuesday will be dry. Local MVFR conditions should be expected near showers and thunderstorms. Local IFR/MVFR conditions are possible towards morning due to low clouds or fog. Widespread VFR conditions are expected Tuesday. && .PREV DISCUSSION... /ISSUED 540 AM MDT Mon Jul 8 2013/ Today through Wednesday...An upper trof approaches western Montana this morning. Ahead of this feature, southwest flow aloft will continue to bring moisture and instability to the area. The airmass has already become unstable with scattered thunderstorms continuing to develop during the early morning hours. Lift will increase later this morning and the low level winds from the east to southeast will continue to bring moisture and, subsequently higher dew points, to the area. CAPE values exceed 2200 J/kg across central Montana by early afternoon and bulk shear numbers are impressive. Additionally, wet-bulb zero heights near 9500 feet will help support large hail this afternoon and precipitable water values are over an inch across a large portion of north-central Montana. Also, a surface front will move across the area by late afternoon and this will help keep convective activity ongoing. SPC has most of the county warning area under a slight risk, the exception being southwest Montana. All in all, it looks to be a very active weather day with severe weather a possibility. Convective activity will gradually end late tonight as the trof continues to push east. Upper ridging takes place Tuesday and Wednesday bringing dry and warmer conditions. Temperatures will be near seasonal averages to start the week but climb some 10 degrees above seasonal averages by midweek. Emanuel Wednesday night through Monday... An upper level ridge centered over the Four Corners Region will continue to build into the area through most of the long term period. A few embedded shortwaves within the flow aloft will move across the region, bringing chances for showers and thunderstorms as the airmass destabilizes each afternoon with peak heating. However the lack of moisture associated with the upper level ridge will severely limit shower and thunderstorm growth to Thursday night and into the weekend. The ridge will begin to slowly weaken and move through out the time period... but little change to the pattern is expected before late Saturday or Sunday when a shortwave trough out of British Columbia moves across the Rockies and brings an associated cold front with it. Temperatures throughout the week will be above seasonal averages. Depending on location and strength of the upper level system on the weekend temperatures may cool back to or slightly below seasonal values for the weekend...however have remain a little more conservative with temperatures for this time frame due to the lack of confidence with the particulars for this system. Suk && .PRELIMINARY POINT TEMPS/POPS... GTF 78 52 82 55 / 80 40 10 10 CTB 73 49 79 52 / 80 60 10 10 HLN 83 55 85 56 / 70 30 10 0 BZN 85 49 84 51 / 50 40 10 10 WEY 78 41 78 42 / 50 30 10 10 DLN 85 50 83 51 / 40 30 10 0 HVR 79 54 80 55 / 80 70 20 10 LWT 78 51 76 52 / 80 60 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && weather.gov/greatfalls
Hazardous weather outlook, Jul 8, 5:33 AM MDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 533 AM MDT MON JUL 8 2013 MTZ009>014-044>051-054-091145- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- 533 AM MDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS MORNING AND BECOME WIDESPREAD DURING THE AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR FLASH FLOODING. MTZ008-015-052-053-055-091145- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN- 533 AM MDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. STORMS MAY PRODUCE GUSTY WINDS...HAIL...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR FLASH FLOODING.
In the hours before
Special weather statement, Jul 8, 9:07 AM MDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
907 AM MDT MON JUL 8 2013
MTZ044-046-048-049-081545-
EASTERN PONDERA MT-EASTERN TETON MT-SOUTHERN ROCKY MOUNTAIN FRONT
MT-TOOLE MT-
907 AM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...NORTHERN TETON
AND TOOLE COUNTIES UNTIL 945 AM MDT...
AT 906 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
SUNBURST TO CONRAD...AND MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SHELBY...BRADY...
OILMONT...FERDIG...LEDGER...DEVON AND GALATA.
LAT...LON 4901 11128 4823 11127 4822 11141 4804 11140
4792 11219 4901 11196
TIME...MOT...LOC 1507Z 264DEG 29KT 4898 11182 4811 11194
PANLocal storm report, Jul 8, 9:43 AM MDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
943 AM MDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM HEAVY RAIN SHELBY 48.51N 111.86W
07/08/2013 M0.51 INCH TOOLE MT TRAINED SPOTTER
0.51 INCHES HEAVY RAIN IN 40 MINUTES WITH LINE OF
THUNDERSTORMS. NO HAIL OR STRONG WIND GUSTS.
&&
PNLocal storm report, Jul 8, 10:05 AM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1005 AM MDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 6 N DEVON 48.55N 111.49W
07/08/2013 M1.40 INCH TOOLE MT TRAINED SPOTTER
1.4 INCHES OF RAINFALL IN THE LAST 24 HOURS.
&&
NJLSpecial weather statement, Jul 8, 10:18 AM MDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1018 AM MDT MON JUL 8 2013
MTZ013-081700-
CHOUTEAU MT-
1018 AM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHOUTEAU COUNTY
UNTIL 1100 AM MDT...
AT 1016 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GERALDINE...OR 26 MILES SOUTHEAST OF FORT
BENTON...MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ILIAD.
LAT...LON 4774 10959 4773 10968 4770 10973 4771 10982
4770 10984 4755 10985 4743 11014 4743 11053
4776 11074 4798 10954 4785 10953
TIME...MOT...LOC 1618Z 256DEG 50KT 4756 11023
PANSpecial weather statement, Jul 8, 12:48 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1248 PM MDT MON JUL 8 2013
MTZ052-053-081930-
BROADWATER MT-JEFFERSON MT-
1248 PM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON AND
NORTHWESTERN BROADWATER COUNTIES UNTIL 130 PM MDT...
AT 1247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MONTANA CITY...OR 16
MILES SOUTHEAST OF HELENA...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WINSTON...
TOWNSEND...
LAT...LON 4658 11173 4657 11164 4662 11165 4671 11148
4631 11132 4629 11189 4645 11201
TIME...MOT...LOC 1848Z 253DEG 27KT 4640 11183Special weather statement, Jul 8, 2:15 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 215 PM MDT MON JUL 8 2013 MTZ052-053-082045- BROADWATER MT-JEFFERSON MT- 215 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON AND WESTERN BROADWATER COUNTIES UNTIL 245 PM MDT... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BOULDER...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RADERSBURG... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHWEST MONTANA. LAT...LON 4631 11152 4603 11151 4611 11214 4625 11212 TIME...MOT...LOC 2015Z 267DEG 40KT 4616 11197 FOLTZ
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:23 PM MDT | Special Weather Statement | TFX | Fergus | 37 min |
| Jul 7, 7:39 PM MDT | Special Weather Statement | TFX | Judith Basin | 51 min |
| Jul 7, 8:38 PM MDT | Special Weather Statement | TFX | Judith Basin | 52 min |
| Jul 8, 2:01 AM MDT | Special Weather Statement | TFX | Cascade | 44 min |
| Jul 8, 2:21 AM MDT | Special Weather Statement | TFX | Liberty | 39 min |
| Jul 8, 2:31 AM MDT | Special Weather Statement | TFX | Cascade | 44 min |
| Jul 8, 2:43 AM MDT | Severe Thunderstorm Warning | TFX | Cascade | 47 min |
| Jul 8, 3:05 AM MDT | Special Weather Statement | TFX | Cascade | 40 min |
| Jul 8, 3:09 AM MDT | Special Weather Statement | TFX | Liberty | 51 min |
| Jul 8, 3:14 AM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Jul 8, 7:35 AM MDT | Special Weather Statement | TFX | Hill | 25 min |
| Jul 8, 8:00 AM MDT | Special Weather Statement | TFX | Hill | 30 min |
| Jul 8, 8:23 AM MDT | Special Weather Statement | TFX | Lewis and Clark, Teton | 22 min |
| Jul 8, 8:35 AM MDT | Special Weather Statement | TFX | Hill | 40 min |
| Jul 8, 9:04 AM MDT | Special Weather Statement | TFX | Cascade, Teton | 41 min |
| Jul 8, 9:07 AM MDT | Special Weather Statement | TFX | Toole | 38 min |
| Jul 8, 10:18 AM MDT | Special Weather Statement | TFX | Chouteau | 42 min |
| Jul 8, 12:48 PM MDT | Special Weather Statement | TFX | Broadwater | 42 min |
| Jul 8, 1:28 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Meagher | 47 min |
| Jul 8, 1:49 PM MDT | Severe Thunderstorm Warning | TFX | Gallatin, Madison | 41 min |
| Jul 8, 2:03 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 42 min |
| Jul 8, 2:14 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin, Meagher | 46 min |
| Jul 8, 2:15 PM MDT | Special Weather Statement | TFX | Jefferson | 30 min |
| Jul 8, 2:40 PM MDT | Tornado Warning | TFX | Fergus | 35 min |
| Jul 8, 2:43 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Gallatin, Meagher | 32 min |
| Jul 8, 3:03 PM MDT | Severe Thunderstorm Warning | TFX | Gallatin, Madison | 42 min |
| Jul 8, 3:11 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 49 min |
| Jul 8, 3:35 PM MDT | Special Weather Statement | TFX | Glacier | 40 min |
| Jul 8, 3:35 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 25 min |
| Jul 8, 3:39 PM MDT | Special Weather Statement | TFX | Meagher | 36 min |
| Jul 8, 3:58 PM MDT | Special Weather Statement | TFX | 47 min | |
| Jul 8, 4:33 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Gallatin, Madison | 42 min |
| Jul 8, 4:52 PM MDT | Special Weather Statement | TFX | Pondera | 38 min |
| Jul 8, 4:56 PM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton, Toole | 49 min |
| Jul 8, 5:14 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 46 min |
| Jul 8, 5:40 PM MDT | Special Weather Statement | TFX | Liberty, Teton, Toole | 50 min |
| Jul 8, 5:50 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Liberty, Pondera, Teton | 40 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.